Please use this identifier to cite or link to this item:
Title: Elementary problems and solutions: the Limit of the fractional part, solution
Authors: Plaza, Ángel 
UNESCO Clasification: 120504 Teoría elemental de los números
Issue Date: 2024
Journal: The Fibonacci quarterly 
ISSN: 0015-0517
Source: Fibonacci Quarterly [ISSN 0015-0517], v. 62 (1), p. 87-88 (Febrero 2024)
Appears in Collections:Comentario
Adobe PDF (136,01 kB)
Show full item record

Google ScholarTM



Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.